# SDR AALA20090708JFK01

- Difficulty date: July 7, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 59,137 hours, 20,292 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 251N40316
- Condition: Dirty
- Location: Flap Transmitter
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

JFK - PILOT REPORTED ON APPROACH FLAP INDICATOR FAILED.  AIRCRAFT ABORTED APPROACH AND COMPLETED GO-AROUND.  LANDED JFK WITHOUT INCIDENT.  INSPECTED AIRCRAFT AND DETERMINED FAULT WAS AN INDICATION ISSUE.  CLEANED RIGHT FLAP TRANSMITTER CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
